MAUDE Adverse Event Report: ARTHREX, INC. AVN DISPOSABLES KIT; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. AVN DISPOSABLES KIT; ORTHOPEDIC MANUAL SURG INSTR
Model Number AVN DISPOSABLES KIT
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The contribution of the device to the reported event could not be determined as the device is not expected to be returned for evaluation.The most likely cause of the reported failure is use error.As no further investigation was able to be performed no change in harm was identified.
 
Event or Problem Description
On 03/09/2022, it was reported by a sales representative via sems that an ar-3519h hip avn disposables kit had an issue, deployed early and fell apart during the case.This was discovered during use with no impact to the patient.On 03/09/2022, the sales representative provided the following information via phone: during a hip avn procedure on (b)(6) 2022, the portable arm of the reamer deployed early in the patient and the deployment mechanism broke.The whole reamer with the deployed, stuck portable arm was removed from the patient, and no piece broke off inside the patient.Another reamer was used to complete the procedure successfully with no case delay or impact to the patient.

Brand Name
AVN DISPOSABLES KIT
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19481738
Report Number1220246-2024-04927
Device Sequence Number15461334
Product Code LXH
UDI-Device Identifier00888867266643
UDI-Public00888867266643
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAVN DISPOSABLES KIT
Device Catalogue NumberAR-3519H
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2022
Initial Report FDA Received Date06/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown